MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW; PUMP INFUSION

HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW; PUMP INFUSION
Catalog Number 30010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the device alarmed for n56 (replace battery).A review of the history log during investigation confirmed n56 (replace battery).During visual inspection the battery indicator was found to be empty.The battery was charged and the battery soft key was reset.The battery then showed sufficient volts dc.The probable cause was due to the battery not being charged and is related to a known software issue in version 15.02.00.008.Due to the software issue, when there is a replace battery condition and the device is disconnected from ac power, the "depleted battery" alarm occurs in place of the "replace battery" alarm and causes the pump to shut down after 3 minutes.

Brand Name
PLUM 360 DRIVER NEW
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
9615050
zona franca global,
la aurora heredia
CS 
MDR Report Key6865406
Report Number9615050-2017-00100
Device Sequence Number712410
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-Public+M3353001004051$$+70021768690/16D20160609
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2017
Initial Report FDA Received Date09/14/2017
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1682-2017
Patient Sequence Number1